# SDR IPXA2024031116195

- Difficulty date: February 29, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 31,515 hours, 21,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 149N75591
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* FAULT: L/H FWD OF HOT AIR EXHAUST HAS CORROSION. DOT 33-007 INSTALLED NEW INTERCOSTAL IAW B757 SRM 51-40-02-0G. INSTALLED HOT AIR EXHAUST L/H COVER IAW B757 AMM 21-53-04-404-012. VERIFIED INSTALLATION OF COVER, JOB COMPLETE
